Zur Theorie der Dedekind'schen Ideale.


Mathematische Annalen (1888)

  • Volume: 32, page 151-156
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Baur. "Zur Theorie der Dedekind'schen Ideale.." Mathematische Annalen 32 (1888): 151-156. <http://eudml.org/doc/157374>.

author = {Baur},
journal = {Mathematische Annalen},
pages = {151-156},
title = {Zur Theorie der Dedekind'schen Ideale.},
url = {http://eudml.org/doc/157374},
volume = {32},
year = {1888},

AU - Baur
TI - Zur Theorie der Dedekind'schen Ideale.
JO - Mathematische Annalen
PY - 1888
VL - 32
SP - 151
EP - 156
UR - http://eudml.org/doc/157374
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.